# SDR UIEA2011120600702

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 52,282 hours, 7,932 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Pdu
- Part number: 65B897807
- Part serial: TLS06205
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PROCESS OF UPLOADING ACFT, MDC PDU AT 18L FAILED (SMOKE) PDU REMOVED AND INSTALLED JUMPER AND BLACKING PLATE.
